# SDR SWIA2021080960117

- Difficulty date: April 26, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL HAS CORROSION IN VARIOUS LOCATIONS FROM 409+128 TO 559.     (C-CHECK RO 8/5/2021)    REMOVED CORROSION AND EVALUATED. REMAINING MATERIAL FOUND TO BE WITHIN LIMITS. IAW BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06  & SKY CARD 51-900-1003-SKY, NO WEIGHT CHANGE, FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
